MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC KL 5.5MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC KL 5.5MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC KL 5.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/09/2025, a distributor reported via email that an ar-2323kbcsp knotless biocomposite swivelock sp had the peek eyelet snapped off during a competitive trial.The broken piece was retrieved from the patient, and the case was completed.This was discovered during a subscap repair procedure on (b)(6) 2025.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an ar-2323kbcsp, with batch number 15179943, revealed that the eyelet was damaged.Therefore, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to prying/leveraging the device during use.

Brand Name
SWIVELOCK, SP BC KL 5.5MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21980084
Report Number1220246-2025-01944
Device Sequence Number8879995
Product Code MAI
UDI-Device Identifier00888867384453
UDI-Public(01)00888867384453(11)231213(17)271130(10)15179943
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC KL 5.5MM
Device Catalogue NumberAR-2323KBCSP
Device Lot Number15179943
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown